# SDR DXTA2024091600549

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0358
- Aircraft time: 1,193 hours, 804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY EXIT SIGN OVER SEAT 7 DOES NOT ILLUMINATE WITH AIRCRAFT POWER OFF AND SWITCH IN ARM POSITION  CORRECTIVE ACTION: BENCH CHECKED AFT CABIN EMER LIGHT WITH 28VDC POWER SOURCE, LIGHT ASSEMBLY IS OPERATIONAL. REPLACED THE DAMAGED MOLEX PINS P/N: S2216-3 ON THE LIGHT ASSEMBLY CONNECTOR. REINSTALLED ORLGINAL AFT EMERGENCY LIGHT ASSEMBLY P/N: 9919054-1, S/N: 23D378, OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM JS GOOD. WORK COMPLETED LN REF WITH CEÂ·680A AMM 33-50-00.
